ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Some estimates for the solutions of the first order non-algebraic classes of equations

Barsegian, G. and Meng, F. and Yuan, W. (2020) Some estimates for the solutions of the first order non-algebraic classes of equations. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 55 (2). pp. 35-45. ISSN 00002-3043

[img] PDF
Download (260Kb)
    Item Type: Article
    Uncontrolled Keywords: non-algebraic complex equations, solutions in a given domain, Ahlfors' islands, Ahlfors characteristics
    Subjects: Q Science > QA Mathematics > QA150-272.5 Algebra
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 20 Apr 2020 11:06
    Last Modified: 20 Apr 2020 11:06
    URI: http://mathematics.asj-oa.am/id/eprint/2712

    Actions (login required)

    View Item